# SDR QXEA2009090100639

- Difficulty date: August 25, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 20,567 hours, 15,049 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFD - 8 YEAR TASK - CORROSION FOUND ON 280.00 BULKHEAD WEB AT LBL 10 AND RBL 11.  BLENDED MINOR CORROSION ON FS 280 LT BULKHEAD WEB AT LBL 10.  BLENDED .003 MATERIAL FROM AREA WITH A MAXIMUM BLEND ALLOWED OF .005 IN THE POCKET AREA AT THIS LOCATION.  BLEND IS WITHIN LIMITS IAW BOMBARDIER REO 670-53-11-052.  RT FS 280 BULKHEAD WEB LOWER, CORRODED BEYOND LIMITS IAW REO 670-53-11-052.  REMOVED RT FS 280 BULKHEAD WEB IAW CRJ 700 SRM 51-42-21, 51-42-13 AND 51-42-06.  LOCATED HOLES IN NEW WEB IAW CRJ 700 SRM 51-40-11.  TREATED AND EPOXY PRIMED LT WEB IAW BOMBARDIER REO 670-53-11-052.  INSTALLED NEW RT WEB IAW REO 670-53-11-052 FIG 2.  APPLIED TOP COAT TO LT AND RT WEBS AT 280.00 IAW CRJ 700 REO 670-53-11-052.
